# SDR DALA2024041204359

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 674 L14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUT WEB AREA STA 674 PROYECTION L 14L AT LH FWD EMERGENCY DOOR. SUMMARY OF NRC 00252: OUTER WEB AREA STA 674 PROYECTION L 14L AT LH FWD EMERGENCY DOOR WAS REPAIRED PER B717-200 SRM 52-20-02-2R REPAIR 1. (LP #0288528)
